# SDR ASAA2021120136770

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,471 hours, 6,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY BATTERY RESTORATION THE FOLLOWING LIGHT FIALED R2 DOOR OVERHEAD EMERGENCY LIGHT. GROUNDED - YES. REMOVED, REPLACED AND OPS CHECK GOOD EMERGENCY BATTERY PACK AT R2 DOOR EMERGENCY EXIT LIGHT IAW B737-900 AMM 33-51-06-960-805 STEP 4E(1)(2)(3)(B)(4)(5) AND (6).
